# SDR CA030228003

- Difficulty date: December 12, 2002
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,573 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Guide
- Part number: 5322012200
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) LOUD UNUSUAL SOUND FROM NOSE GEAR WHEN SELECTED DOWN. - FOUND NOSE GEAR OLEO NOT EXTENDING COMPLETELY.- NOSE LANDING GEAR FORK RUBBED ON NOSE GEAR DOOR ACTUATING ROD.
